JournalsrmiVol. 30, No. 3pp. 1015–1036

A Fourier restriction estimate for surfaces of positive curvature in R6\mathbb{R}^6

  • Faruk Temur

    University of Illinois at Urbana-Champaign, USA
A Fourier  restriction estimate for surfaces of positive curvature in $\mathbb{R}^6$ cover
Download PDF

Abstract

We improve the best known exponent for the restriction conjecture in R6\mathbb{R}^6, improving the recent results of Bourgain and Guth. The proof is applicable to any dimension nn satisfying n0mod3n \equiv 0 \mod 3.

Cite this article

Faruk Temur, A Fourier restriction estimate for surfaces of positive curvature in R6\mathbb{R}^6. Rev. Mat. Iberoam. 30 (2014), no. 3, pp. 1015–1036

DOI 10.4171/RMI/805